# SDR UIEA2010070100086

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 1123, FWD CARGO FRAME UPPER CHORD IS BENT STA 760 BETWEEN 28-29 (THE WORK PREPAIRED IAW REA NR HF00687R00007, REV A, RFTA NR 00687-007).
